# SDR UF6A950109

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 10620BAC6
- Condition: Failed
- Location: Cockpit
- Part time: 8,351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5007 - EMERGENCY LIGHT SWITCH STICKING IN COCKPIT.  MAINTENANCE REPLACED EMERGENCY LIGHT CAP.  (X)
